logo AFST
On logarithmic Sobolev inequalities for normal martingales
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 509-518.
@article{AFST_2000_6_9_3_509_0,
     author = {Nicolas Privault},
     title = {On logarithmic {Sobolev} inequalities for normal martingales},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {509--518},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     zbl = {1013.60032},
     mrnumber = {1842030},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_509_0/}
}
TY  - JOUR
AU  - Nicolas Privault
TI  - On logarithmic Sobolev inequalities for normal martingales
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 509
EP  - 518
VL  - 9
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_509_0/
UR  - https://zbmath.org/?q=an%3A1013.60032
UR  - https://www.ams.org/mathscinet-getitem?mr=1842030
LA  - en
ID  - AFST_2000_6_9_3_509_0
ER  - 
%0 Journal Article
%A Nicolas Privault
%T On logarithmic Sobolev inequalities for normal martingales
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2000
%P 509-518
%V 9
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_2000_6_9_3_509_0
Nicolas Privault. On logarithmic Sobolev inequalities for normal martingales. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 509-518. https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_509_0/

[1] Ané (C.). - Grandes déviations et inégalités fonctionnelles pour des processus de Markov à temps continu sur un graphe. Thèse, Université Paul Sabatier - Toulouse III, 2000.

[2] Ané (C.) and Ledoux (M.). - On logarithmic Sobolev inequalities for continuous time random walks on graphs. Probab. Theory Related Fields, 116(4):573-602, 2000. | MR | Zbl

[3] Bobkov (S.G.) and Ledoux (M.). - On modified logarithmic Sobolev inequalities for Bernoulli and Poisson measures. J. Funct. Anal., 156(2):347-365, 1998. | MR | Zbl

[4] Capitaine (M.), Hsu (E.P.) and Ledoux (M.). - Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces. Electron. Comm. Probab., 2:71-81 (electronic), 1997. | MR | Zbl

[5] Dellacherie (C.), Maisonneuve (B.) and Meyer (P.A.). - Probabilités et Potentiel, volume 5. Hermann, 1992. | MR

[6] Émery (M.). - On the Azéma martingales. In Séminaire de Probabilités XXIII, volume 1372 of Lecture Notes in Mathematics, pages 66-87. Springer Verlag, 1990. | Numdam | MR | Zbl

[7] Gross (L.). - Logarithmic Sobolev inequalities. Amer. J. Math., 97(4):1061-1083, 1975. | MR | Zbl

[8] Ledoux (M.). - Concentration of measure and logarithmic Sobolev inequalities. In Séminaire de Probabilités XXXIII, volume 1709 of Lecture Notes in Math., pages 120-216. Springer, 1999. | Numdam | MR | Zbl

[9] Ma (J.), Protter (Ph.) and San Martin (J.). - Anticipating integrals for a class of martingales. Bernoulli, 4:81-114, 1998. | MR | Zbl

[10] Meyer (P.A.). - Quantum Probability for Probabilists, volume 1538 of Lecture Notes in Mathematics. Springer-Verlag, 1993. | MR | Zbl

[11] Privault (N.). - Independence of a class of multiple stochastic integrals. In Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1996), pages 249-259. Birkhäuser, Basel, 1999. | MR | Zbl

[12] Privault (N.), Solé (J.L.) and Vives (J.). - Chaotic Kabanov formula for the Azéma martingales. Bernoulli, 6(4):633-651, 2000. | MR | Zbl

[13] Wu (L.). - L1 and modified logarithmic Sobolev inequalities and deviation inequalities for Poisson point processes. Preprint, 1998. | MR

[14] Wu (L.). - A new modified logarithmic Sobolev inequality for Poisson point processes and several applications. Probab. Theory Relat. Fields, to appear, 2000. | MR | Zbl

[15] Yor (M.). - Some Aspects of Brownian Motion (Part II). Birkäuser, 1992. | MR | Zbl